MAUDE Adverse Event Report: STRYKER GMBH WAISTED COMPRESSION PLATE NARROW HOLES 10 LENGTH 182MM FOR SCREWS Ø4.5/6.5MM; PLATE, FIXATION, BONE

STRYKER GMBH WAISTED COMPRESSION PLATE NARROW HOLES 10 LENGTH 182MM FOR SCREWS Ø4.5/6.5MM; PLATE, FIXATION, BONE
Catalog Number 620210
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was not returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition unknown.
 
Event or Problem Description
It was reported that the plate in the patient's femur failed.Time of failure is unknown.It is unknown when and at which medical facility the patient had been revised.

Brand Name
WAISTED COMPRESSION PLATE NARROW HOLES 10 LENGTH 182MM FOR SCREWS Ø4.5/6.5MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8579751
Report Number0008031020-2019-00389
Device Sequence Number1809562
Product Code HRS
UDI-Device Identifier04546540095213
UDI-Public04546540095213
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K012162
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number620210
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2019
Initial Report FDA Received Date05/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight77